Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 11, NWS Hastings, NE

April 24, 2016Jewell County, Kansas

NWS Hastings, NE issued this severe thunderstorm warning at Apr 24, 2016, 6:06 PM CDT for Jewell County, Kansas. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2016, 6:06 PM CDT (23:06 UTC)
Expired
Apr 24, 2016, 6:45 PM CDT
In force
39 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

County Jewell County, KS

The radar

The Grand Island radar (KUEX), 71 km from the middle of the area, began a volume at 23:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 6:26 PM CDTHAIL 1.5Formoso, KSHAILED IN FORMOSO FROM 616PM TO 636PM WITH PING PONG FALLING AT 626PM. MOJORITY OF HAIL WAS SMALLER THAN PING PONG.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 2:28 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 11.1 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2016-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2016-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1469 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

279 
WUUS53 KGID 242306
SVRGID
KSC089-242345-
/O.NEW.KGID.SV.W.0011.160424T2306Z-160424T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
606 PM CDT SUN APR 24 2016

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN JEWELL COUNTY IN NORTH CENTRAL KANSAS...

* UNTIL 645 PM CDT

* AT 606 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MONTROSE...OR
  19 MILES NORTH OF BELOIT...MOVING NORTHEAST AT 25 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MANKATO...JEWELL...FORMOSO...MONTROSE AND LOVEWELL STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3961 9815 3978 9826 3999 9793 3971 9793
TIME...MOT...LOC 2306Z 235DEG 23KT 3975 9812 

HAIL...1.75IN
WIND...60MPH
 
$$

WESELY
2 follow-up statements
721 
WWUS53 KGID 242334
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
634 PM CDT SUN APR 24 2016

KSC089-242345-
/O.CON.KGID.SV.W.0011.000000T0000Z-160424T2345Z/
JEWELL KS-
634 PM CDT SUN APR 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHEASTERN JEWELL COUNTY...

AT 633 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FORMOSO...OR 24
MILES NORTH OF BELOIT...MOVING EAST AT 25 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FORMOSO AND MONTROSE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3964 9809 3977 9813 3992 9793 3971 9793
TIME...MOT...LOC 2333Z 249DEG 23KT 3979 9794 

HAIL...1.75IN
WIND...60MPH
 
$$

WESELY
775 
WWUS53 KGID 242345
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
645 PM CDT SUN APR 24 2016

KSC089-242354-
/O.EXP.KGID.SV.W.0011.000000T0000Z-160424T2345Z/
JEWELL KS-
645 PM CDT SUN APR 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JEWELL COUNTY
WILL EXPIRE AT 645 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTH CENTRAL KANSAS.

LAT...LON 3964 9809 3977 9813 3992 9793 3971 9793
TIME...MOT...LOC 2343Z 235DEG 23KT 3979 9794 

$$

WESELY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 3:29 PM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, Apr 24, 3:29 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
329 PM CDT SUN APR 24 2016

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 1231 PM CDT SUN APR 24 2016

THIS SERVES AS A FIRST AND PROBABLY FINAL DRAFT FOR THIS SHIFT. WE
WILL BE MONITORING RADAR/SAT FOR CONVECTIVE INITIATION FROM THIS
POINT ON. GOES E WILL BEGIN RAPID SCAN AT 1815Z.

PLEASE MONITOR SPC MESO DISCUSSIONS AND ANY WATCHES/STATEMENTS/
WARNINGS FROM THIS OFFICE.

ALOFT: THE UPR LOW ALONG THE SD/NEB BORDER WILL HEAD SLOWLY ENE
TONIGHT AND INTO MN TOMORROW. HEIGHTS WILL RISE AND A SHORTWAVE
RIDGE WILL OVER TAKE THE CNTRL PLAINS TOMORROW...AS THE FIRST LOW
LIFTS NE AND ANOTHER RAPIDLY FORMS OVER NV/UT. SIGNIFICANT HEIGHT
FALLS (130 M) WILL OCCUR OVER THE SW USA TONIGHT.

SURFACE: LOW PRES WAS OVER SD WITH A DRY TROF EXTENDING S THRU
THE FCST AREA. THIS TROF WILL CONT E AND EXIT THE FCST AREA BY
00Z. THE CANADIAN COLD FRONT WAS WRAPPING CYCLONICALLY AROUND THE
BACKSIDE OF THE LOW AND WILL BE ENTERING THE NEB PANHANDLE
SHORTLY. THIS FRONT WILL RACE E...REACHING LXN/ODX BY 01Z AND
CLEARING THE ERN BORDER OF THE FCST AREA BY 06Z.

THE SFC LOW WILL BEGIN TO FILL AS IT HEADS E ACROSS MN INTO WI.
THE COLD FRONT WILL GRADUALLY BECOME ORIENTED FROM W-E ACROSS KS
BY TOMORROW WITH LEE CYCLOGENESIS BEGINNING OVER CO. THIS WILL
SET THE STAGE FOR THREATENING WX TUE.

REST OF THIS AFTN: WE'RE IN MONITORING MODE. HEATING IS BEING
INHIBITED BY INCREASING CLOUDS INDUCE BY LIFT ALONG/AHEAD OF THE
COLD FRONT ALOFT. BREAKS SHOULD ALLOW FOR ENOUGH HEATING TO
INITIATE A FEW STORMS E OF HWY 281 AFTER 2 PM.

STRENGTH/DIRECTION OF THE SHEAR PROFILE WILL SUPPORT SUPERCELL
CONVECTIVE MODE BEFORE STORMS QUICKLY EXIT INTO ERN NEB/KS.

CELL MOVEMENT WILL BE NNE AT 40-45 KTS.

SPOTTERS/SKYWARN: MAIN THREAT WILL BE HAIL. PLEASE RELAY ALL
REPORTS OF HAIL/WIND DMG.

SVR TSTM THREAT SHOULD BE OVER BY 6 PM. THERE COULD BE AN ISOLATED
SHWR/TSTM OR TWO SNEAK INTO S-CNTRL NEB N OF HWY 92 IN THE COOLER
AIR/WEAK INSTABILITY BEHIND THE FRONT LATE AFTN/EARLY EVE. NONE
OF THESE WILL BE STRONG. PURELY A LTG THREAT.

GRADUAL CLEARING FROM W-E.

TONIGHT: ANY EVENING SHWRS DISSIPATE. MID-LVL WRAP-AROUND CLOUDS
WILL GRADUALLY MOVE THRU FROM W-E WITH A CLEARING TREND AFTER
MIDNIGHT. COOLER THAN LAST NIGHT AS TEMPS RETURN CLOSER TO NORMAL.

MON: SUNNY AND DRY. NEAR NORMAL TEMPS.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 236 PM CDT SUN APR 24 2016

A FAIRLY ACTIVE STRING OF DAYS APPEARS TO BE IN STORE FOR THE
REGION AS MULTIPLE UPPER LEVEL DISTURBANCES ARE FORECAST TO TRACK
ACROSS THE LOCAL AREA IN WEST TO SOUTHWESTELRY FLOW. AT THE
SURFACE...EXPECT A COLD FRONT TO SLIDE SOUTH ACROSS THE REGION
LATE TUESDAY INTO WEDNESDAY...ACTING AS TRIGGER FOR SHOWERS AND
THUNDERSTORMS...WITH THE BEST CHANCE FOR SOME SEVERE THUNDERSTORM
DEVELOPMENT IN THE WARM SECTOR AHEAD OF THIS FRONT...FOCUSING ON
AREAS GENERALLY ALONG AND SOUTH OF INTERSTATE 80. WITH
SIGNIFICANT CAPE IN FORECAST MODELS...AS WELL AS 0-6KM SHEAR
VALUES APPROACHING 30 KTS...GOLF BALL OR LARGER HAIL ALONG WITH
WINDS GUSTS IN EXCESS OF 60 MPH AND ISOLATED TORNADOES WILL ALL
BE POSSIBLE TUESDAY AFTERNOON AND EVENING. AT THIS TIME...MOST OF
THE LOCAL AREA IS IN A SLIGHT OR ENHANCED RISK FOR SEVERE WEATHER
FROM THE STORM PREDICTION CENTER OVER THIS TIME PERIOD...AND WE
WILL NEED TO CONTINUE TO MONITOR SEVERE POTENTIAL TUESDAY
AFTERNOON AND EVENING.

BEYOND TUESDAY...THUNDERSTORM ACTIVITY SHOULD BECOME MORE ISOLATED
DURING THE DAY WEDNESDAY AS CAPE VALUES DROP OFF SIGNIFICANTLY
ACROSS THE MAJORITY OF THE FORECAST AREA. AS THE RESPONSIBLE
SYSTEM TRACKS FURTHER EAST...EXPECT A COOLER AND DRY AIRMASS TO
SETTLE IN ACROSS THE REGION THURSDAY...WITH HIGH TEMPERATURES
DROPPING BACK DOWN INTO THE 50S AND LOWER 60S ACROSS MUCH OF THE
LOCAL FORECAST AREA. WHILE THIS COOLER AIRMASS WILL LIKELY LINGER
THROUGH THE END OF THE PERIOD...EXPECT MULTIPLE UPPER LEVEL
DISTURBANCES TO ROTATE OUT OF THE LONGWAVE TROUGH TO OUR
WEST...BRINING ADDITIONAL CHANCES FOR SHOWERS AND THUNDERSTORMS TO
THE LOCAL AREA. WHILE A LOT CAN CHANGE OVER THE NEXT FEW DAYS...AT
THIS TIME...THE UNDERLYING AIRMASS APPEARS MORE STABLE AND MORE
ISOLATED THUNDERSTORMS ARE ANTICIPATED WITH VERY LOW PROBABILITIES
FOR ANY OF THESE BECOMING SEVERE.

OTHERWISE...EXPECT SOME POTENTIALLY SIGNIFICANT RAINFALL OVER THIS
TIME PERIOD...WITH THE WPC 7-DAY FORECAST AS WELL AS ENSEMBLE
MEANS ALL INDICATIVE OF AROUND 2 INCHES OF PRECIPITATION OVER THE
COMING WEEK. WHILE THERE IS MUCH UNCERTAINTY WHEN IT COMES TO
FORECASTING RAINFALL AMOUNTS...ODDS ARE GOOD THAT MOST AREAS WILL
RECEIVE SOME ADDITIONAL BENEFICIAL RAINFALL OVER THE COURSE OF THE
UPCOMING WEEK.

&&

.AVIATION...(FOR THE 18Z KGRI/KEAR TAFS THROUGH 18Z MONDAY)
ISSUED AT 1231 PM CDT SUN APR 24 2016

SIGNIFICANT WEATHER: SLIGHT CHANCE OF A TSRA UNTIL 22Z AT GRI.

THIS AFTERNOON: MULTI-LAYERED VFR CLOUDS. HSI AND AUH ARE BKN025
AT 17Z AND SOME OF THIS COULD BRIEFLY SKIRT BY GRI BEFORE 19Z.
THERE IS A WIND SHIFT BETWEEN GRI AND EAR. MOST HIGH-RES MODELS
KEEP WINDS SW AT GRI WHILE EAR WILL BECOME LGT AND VRBL BEFORE
ORGANIZING FROM THE SW AGAIN. THERE IS A SLGT CHANCE FOR A TSRA AT
GRI. DECREASING CLOUDS AT EAR. CONFIDENCE: MEDIUM

TONIGHT: VFR WITH A PERIOD OF BKN-OVC CIGS AROUND 10K FT. CLEARING
AFTER 06Z. SW WINDS 10-15 KTS BECOME W. CONFIDENCE: HIGH

MON THRU 18Z: VFR SKC. WNW WINDS 10-15 KTS. CONFIDENCE: HIGH

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

SHORT TERM...HALBLAUB
LONG TERM...ROSSI
AVIATION...HALBLAUB
Hazardous weather outlook, Apr 24, 4:35 PM CDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
435 PM CDT SUN APR 24 2016

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
252145-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
435 PM CDT SUN APR 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE EAST OF HIGHWAY
281 INTO EARLY THIS EVENING. SOME STORMS COULD PRODUCE HAIL UP TO
THE SIZE OF TENNIS BALLS AND WINDS TO NEAR 60 MPH. THE STORM
THREAT WILL END EARLIER THAN NORMAL. STORMS SHOULD BE EAST OF THE
OUTLOOK AREA BY 6 PM.

THERE COULD BE AN ISOLATED STORM OR TWO BETWEEN 5 AND 8 PM NORTH
OF HIGHWAY 92 IN SOUTH CENTRAL NEBRASKA. IF THIS OCCURS...NONE OF
THESE STORMS WILL BE STRONG OR SEVERE...JUST A LIGHTNING THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF THE OUTLOOK AREA
MONDAY NIGHT THROUGH WEDNESDAY AND AGAIN THURSDAY NIGHT THROUGH
SATURDAY.

TUESDAY AFTERNOON AND EVENING...THERE IS A CHANCE FOR SEVERE
THUNDERSTORMS. AT THIS TIME...THE PRIMARY THREATS LOOK TO BE HAIL
TO THE SIZE OF GOLF BALLS...WIND GUSTS OF 60 MPH OR MORE...AND
EVEN ISOLATED TORNADOES. WHILE THE CHANCE FOR SEVERE THUNDERSTORMS
EXISTS ACROSS THE ENTIRE FORECAST AREA...THE HIGHEST CHANCES LOOK
TO BE PRIMARILY SOUTH OF INTERSTATE 80...INCLUDING PORTIONS OF
NORTH CENTRAL KANSAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND DISPATCHERS...PLEASE RELAY REPORTS OF SEVERE WEATHER
THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
 HTTP://WWW.WEATHER.GOV/HASTINGS

HALBLAUB

In the hours before

Special weather statement, Apr 24, 5:17 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
517 PM CDT SUN APR 24 2016

NEZ085-086-242245-
WEBSTER NE-NUCKOLLS NE-
517 PM CDT SUN APR 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL NUCKOLLS AND
SOUTHEASTERN WEBSTER COUNTIES UNTIL 545 PM CDT...

AT 516 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GUIDE ROCK...OR 31 MILES SOUTH OF HASTINGS...MOVING NORTHEAST AT 30
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAWRENCE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL NEBRASKA.

LAT...LON 4004 9842 4013 9850 4031 9826 4019 9807
      4009 9831
TIME...MOT...LOC 2216Z 223DEG 24KT 4013 9835

WESELY
Local storm report, Apr 24, 5:25 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
525 PM CDT SUN APR 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     HAIL             4 S JEWELL              39.61N 98.15W
04/24/2016  M1.00 INCH       JEWELL             KS   NWS EMPLOYEE

            QUARTER SIZED HAIL ON HIGHWAY 14 SOUTH OF JEWELL.

&&

SROSSI
Local storm report, Apr 24, 5:41 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
541 PM CDT SUN APR 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HAIL             5 E JEWELL              39.67N 98.06W
04/24/2016  M1.75 INCH       JEWELL             KS   NWS EMPLOYEE

&&

PBEDA
Special weather statement, Apr 24, 5:41 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
541 PM CDT SUN APR 24 2016

NEZ086-242315-
NUCKOLLS NE-
541 PM CDT SUN APR 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NUCKOLLS COUNTY UNTIL
615 PM CDT...

AT 540 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF BOSTWICK...OR 31 MILES SOUTH OF HASTINGS...MOVING
NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NELSON.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL NEBRASKA.

LAT...LON 4006 9827 4022 9827 4035 9816 4035 9804
      4020 9790
TIME...MOT...LOC 2240Z 232DEG 28KT 4015 9821

WESELY
Local storm report, Apr 24, 6:01 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
601 PM CDT SUN APR 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             1 E SUPERIOR            40.02N 98.05W
04/24/2016  E1.75 INCH       NUCKOLLS           NE   CO-OP OBSERVER

            PHOTO RCVD VIA SOCIAL MEDIA.

0552 PM     HAIL             SUPERIOR                40.02N 98.07W
04/24/2016  E1.25 INCH       NUCKOLLS           NE   PUBLIC

            PHOTO RCVD VIA SOCIAL MEDIA.

&&

HALBLAUB
Local storm report, Apr 24, 6:02 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
602 PM CDT SUN APR 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             4 S FORMOSO             39.72N 97.99W
04/24/2016  M1.50 INCH       JEWELL             KS   NWS EMPLOYEE

&&

PBEDA

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 5:03 PM CDTSpecial Weather StatementGIDJewell27 min
Apr 24, 5:22 PM CDTSevere Thunderstorm WarningGIDJewell, Mitchell38 min
Apr 24, 5:33 PM CDTSevere Thunderstorm WarningGIDJewell42 min
Apr 24, 5:52 PM CDTSevere Thunderstorm WarningGIDMitchell, Osborne22 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.